MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MASK,ANESTH,CHILD,SIZE 3,TAIL VALVE

Medline Industries, LP MEDLINE; DBD-MASK,ANESTH,CHILD,SIZE 3,TAIL VALVE
Catalog Number DYNJAAMASK3
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-MASK,ANESTH,CHILD,SIZE 3,TAIL VALVE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50786413
Report Number1417592-2026-41854
Device Sequence Number10515642
Product Code BSJ
UDI-Device Identifier40080196323716
UDI-Public40080196323716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K953107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAMASK3
Device Lot Number40022090140
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown